# SDR SWIA200210792

- Difficulty date: April 17, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 32,051 hours, 39,887 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Connector
- Condition: Corroded
- Location: Stab Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR TRIM AURAL WARNING.  TRIM WAS SET AT 35.  FOUND THREE VERY LOOSE AND CORRODED CONNECTIONS ON THE LEFT TRIM PROXIMITY SENSOR.  REPLACED ALL WITH ENVIRONMENTAL SPLICES.  OPERATED TRIM SEVERAL TIMES.  OPS CHECK GOOD.
